# SDR UALA2012101705936

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,484 hours, 20,704 cycles
- Engine: Iae V2527A5
- Engine time: 37,012 hours, 15,430 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 37,012 hours, 15,430 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHG DUE TO TOWER SHAFT-GEARBOX MATING SURFACE OIL LEAK.  ENGINE DOWN FOUND.  WILL NEED SEALS AND PLUGS PRIOR TO FLT HAVE ACCESS TO INSTALL  PARTS ONCE ENGINE IS UP.  REMOVE AND INSTALL ENGINES REF MT71-017.   REPLACED NR 2 ENG IAW MT71- 017.  ACCOMPLISHED INSP OF PYLON AND ENGINE.  NO LEAKS FOUND.  OPS CHECKS GOOD.
